Thomas Takacs
Thomas Takacs
Institute of Applied Geometry, Johannes Kepler University Linz, Austria
Verified email at jku.at
Title
Cited by
Cited by
Year
Analysis-suitable G1 multi-patch parametrizations for C1 isogeometric spaces
A Collin, G Sangalli, T Takacs
Computer Aided Geometric Design 47, 93-113, 2016
96*2016
Existence of stiffness matrix integrals for singularly parameterized domains in isogeometric analysis
T Takacs, B Jüttler
Computer Methods in Applied Mechanics and Engineering 200 (49-52), 3568-3582, 2011
582011
Construction of analysis-suitable G1 planar multi-patch parameterizations
M Kapl, G Sangalli, T Takacs
Computer-Aided Design 97, 41-55, 2018
412018
Approximation error estimates and inverse inequalities for B-splines of maximum smoothness
S Takacs, T Takacs
Mathematical Models and Methods in Applied Sciences 26 (07), 1411-1445, 2016
412016
H2 regularity properties of singular parameterizations in isogeometric analysis
T Takacs, B Jüttler
Graphical models 74 (6), 361-372, 2012
412012
Dimension and basis construction for analysis-suitable G1 two-patch parameterizations
M Kapl, G Sangalli, T Takacs
Computer Aided Geometric Design 52, 75-89, 2017
312017
An isogeometric C1 subspace on unstructured multi-patch planar domains
M Kapl, G Sangalli, T Takacs
Computer Aided Geometric Design 69, 55-75, 2019
24*2019
Unstructured spline spaces for isogeometric analysis based on spline manifolds
G Sangalli, T Takacs, R Vázquez
Computer Aided Geometric Design 47, 61-82, 2016
222016
Construction of smooth isogeometric function spaces on singularly parameterized domains
T Takacs
International Conference on Curves and Surfaces, 433-451, 2014
142014
Overlapping multi-patch structures in isogeometric analysis
S Kargaran, B Jüttler, SK Kleiss, A Mantzaflaris, T Takacs
Computer Methods in Applied Mechanics and Engineering 356, 325-353, 2019
102019
Isogeometric analysis with functions on planar, unstructured quadrilateral meshes
M Kapl, G Sangalli, T Takacs
The SMAI journal of computational mathematics 5, 67-86, 2019
92019
Derivatives of isogeometric functions on n-dimensional rational patches in Rd
T Takacs, B Jüttler, O Scherzer
Computer Aided Geometric Design 31 (7-8), 567-581, 2014
62014
Convergence of tikhonov regularization for solving ill–posed operator equations with solutions defined on surfaces
G Dong, B Jüttler, O Scherzer, T Takacs
Inverse Probl. Imaging 11, 221-246, 2017
42017
A family of quadrilateral finite elements
M Kapl, G Sangalli, T Takacs
arXiv preprint arXiv:2005.04251, 2020
22020
Manifold-based B-splines on unstructured meshes
Q Zhang, T Takacs, F Cirak
arXiv preprint arXiv:1901.10759, 2019
22019
Approximation properties of isogeometric function spaces on singularly parameterized domains
T Takacs
arXiv preprint arXiv:1507.08095, 2015
22015
Derivatives of isogeometric test functions
T Takacs, B Jüttler
Proceedings of The Mathematics of Surfaces XIV’, Institute of Mathematics …, 2013
22013
Singularities in Isogeometric Analysis
T Takacs
Proceedings of the Eighth International Conference on Engineering …, 2012
12012
Imposing nonlocal boundary conditions in Galerkin-type methods based on non-interpolatory functions
S Sajavičius, T Takacs
Computers & Mathematics with Applications 80 (12), 2877-2895, 2020
2020
A super-smooth C1 spline space over planar mixed triangle and quadrilateral meshes
J Grošelj, M Kapl, M Knez, T Takacs, V Vitrih
Computers & Mathematics with Applications 80 (12), 2623-2643, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20